CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Eigenvalue asymptotics for the sturm-liouville operator with potential having a strong local negative singularity

Medet Nursultanov (Institutionen för matematiska vetenskaper, Analys och sannolikhetsteori) ; Grigori Rozenblioum (Institutionen för matematiska vetenskaper)
Opuscula Mathematica (1232-9274). Vol. 37 (2017), 1, p. 109-139.
[Artikel, refereegranskad vetenskaplig]

We find asymptotic formulas for the eigenvalues of the Sturm-Liouville operator on the finite interval, with potential having a strong negative singularity at one endpoint. This is the case of limit circle in H. Weyl sense. We establish that, unlike the case of an infinite interval, the asymptotics for positive eigenvalues does not depend on the potential and it is the same as in the regular case. The asymptotics of the negative eigenvalues may depend on the potential quite strongly, however there are always asymptotically fewer negative eigenvalues than positive ones. By unknown reasons this type of problems had not been studied previously.

Nyckelord: Asymptotics of eigenvalues; Singular potential; Sturm-Liouville operator



Denna post skapades 2017-01-30. Senast ändrad 2017-02-21.
CPL Pubid: 247891

 

Läs direkt!


Länk till annan sajt (kan kräva inloggning)


Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, Analys och sannolikhetsteoriInstitutionen för matematiska vetenskaper, Analys och sannolikhetsteori (GU)
Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)

Ämnesområden

Matematik

Chalmers infrastruktur